# SDR VNAA2025050800019

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARCODE HN00205070 DISCREPANCY: RBL 9 SEAT TRACK IS CORRODED BETWEEN FS 909 AND FS 969. UPON FURTHER INVESTIGATION CORROSION WAS FOUND ON SEAT TRACK RBL27 FROM FS909-FS969. CORRECTIVE ACTION: EVALUATED CORRODED SEAT TRACK RBL27 FROM FS 909-FS 969 AND FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW CRJ-700 SRM 53-51-49-101-001-A01. REPLACEMENT REQUIRED. FABRICATED NEW SEAT TRACK USING ALTERNATE MATERIAL (PN- 20276-288-0-0A), IAW CRJ700 SRM 51-40-11-001-001-A01 AND 51-24-36-001-001-A01. PAINTED SEAT TRACK (P/N: SH670-37413-1) IAW PSA T.O. 53-079-002-23 REV N/A DATED 08/04/23. INSTALLED SEAT TRACK RBL27 AT FS909 TO FS977 (PN-20276-288-0-0A) IAW CRJ 700 AMM 53-00-49-400-801-A01.
